RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 52, Issue 2  


The Lax representation with a spectral parameter for certain dynamical systems
O. I. Bogoyavlenskii
243
Real theta-function solutions of the Kadomtsev–Petviashvili equation
B. A. Dubrovin, S. M. Natanzon
267
Weighted inequalities for families of operators generated by truncated Cesàro kernels
K. S. Kazarian
287
The group $SK_2$ for quaternion algebras
A. S. Merkur'ev
310
Non-Archimedean Rankin $L$-functions and their functional equations
A. A. Panchishkin
336
The problem of parametrization of cycles modulo 2 in a three-dimensional cubic lattice
N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin
355
On typical topological properties of integrable Hamiltonian systems
A. T. Fomenko, H. Zieschang
378
Minimal surfaces in homogeneous spaces
Lê Hông Vân
408
On $\Omega$-theorems in the theory of the Riemann zeta-function
S. M. Voronin
424
Finite-dimensionality of the group of automorphisms of a real-analytic surface
V. K. Beloshapka
437
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019